# SDR 95ZZZX732

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Part number: MS252531
- Condition: Out Of Adjust
- Location: Console
- Part time: 1,414 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISN - AFTER DEPARTURE, CREW ELECTED AN AIR TURN-BACK WHEN THE GEAR HORN WOULD NOT SILENCE WITH GEAR IN UP POSITION.  MAINTENANCE ADJUSTED THE FLAP LIMIT SWITCH.  THE OPS CHECK WAS GOOD.
